RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2019, Volume 19, Issue 3, Pages 246–257 (Mi isu805)  

Scientific Part
Mathematics

Analytic embedding of geometries of constant curvature on a pseudosphere

V. A. Kyrov

Gorno-Altaisk State University, 1 Lenkin St., Gorno-Altaisk 649000, Altai Republic, Russia

Abstract: In mathematical studies, the geometries of maximum mobility are important. Examples of such geometries are Euclidean, pseudo-Euclidean, Lobachevsky, symplectic and so on. There is no complete classification of such geometries. They are distinguished as the geometries of the maximum mobility in general, for example, the geometries from the Thurston list, and the geometries of the local maximum mobility. V. A. Kyrov developed a method for classifying the geometries of local maximum mobility, called the method of embedding. The primary purpose of this paper is to find the metric functions of geometries of dimension $n + 2$ that admit $(n + 2)(n + 3)/2$ -parametric group of motions, and as an argument contain the metric function
$$ g(i,j) = \dfrac{\varepsilon_1(x^1_i - x^1_j)^2 + \cdots + \varepsilon_n(x^n_i - x^n_j)^2 + \varepsilon((x^{n+1}_i)^2 + (x^{n+1}_j)^2)}{x^{n+1}_ix^{n+1}_j} $$
of $(n + 1)$-dimensional geometry of constant curvature on a pseudosphere. In solving this problem, a functional equation of a special form is written due to the requirement for the existence of a group of motions of dimension $ (n + 2) (n + 3) / 2$, that is, of a group of transformations that preserve the metric function. When solving this problem with the requirement that a group of motions of dimension $ (n + 2) (n + 3) / 2$ exists, a functional equation of a special form can be written for this function. This functional equation is solved analytically, that is, all the functions are represented as Taylor series, then the coefficients in the expansions are compared. The result of solving this problem is the geometry of maximum mobility with the metric function
$$ f(i,j) = [\varepsilon_1(x^1_i - x^1_j)^2 + \cdots + \varepsilon_n(x^n_i - x^n_j)^2 + \varepsilon(x^{n+1}_i - x^{n+1}_j)^2]e^{2w_i+2w_j}. $$
The embedding method is also applicable to other geometries of local maximum mobility, which gives us the hope of constructing a complete classification of such geometries.

Key words: geometry of maximum mobility, functional equation, differential equation, metric function, group of motions.

DOI: https://doi.org/10.18500/1816-9791-2019-19-3-246-257

Full text: PDF file (300 kB)

Bibliographic databases:

UDC: 517.977:514.74
Received: 07.12.2018
Accepted:09.02.2019

Citation: V. A. Kyrov, “Analytic embedding of geometries of constant curvature on a pseudosphere”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:3 (2019), 246–257

Citation in format AMSBIB
\Bibitem{Kyr19}
\by V.~A.~Kyrov
\paper Analytic embedding of geometries of constant curvature on a pseudosphere
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2019
\vol 19
\issue 3
\pages 246--257
\mathnet{http://mi.mathnet.ru/isu805}
\crossref{https://doi.org/10.18500/1816-9791-2019-19-3-246-257}
\elib{http://elibrary.ru/item.asp?id=39542325}


Linking options:
  • http://mi.mathnet.ru/eng/isu805
  • http://mi.mathnet.ru/eng/isu/v19/i3/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019